# SDR SIMA20140403006

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 25,473 hours, 21,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT CTR FAIRING EXTERNAL EMERGENCY LIGHT INOPERATIVE.  R & R LAMP IAW AMM 33-50-10, OPERATIONS CHECKED GOOD.
